# SDR DALA2016031101871

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FWD/AFT DOUBLERS ON LOWER CORNERS AT FWD CARGO COMPARTMENT DOOR. DOUBLERS WERE REMOVED, NEW DOUBLERS WERE FABRICATED, TREATED, PAINTED AND INSTALLED IAW SRM 51-30-2, 51-10-3,  PAR 21 AND 14, ER/A 486624-14MA, REV ORIGINAL
